Call Us Today! +91 9560603123 | contact@omni.care

All Specialization
Organ Transplantation
Acupressure
Acupuncture
Aesthetic Medicine
Allergy/Immunology
Alternative Medicine
Anesthesiology
Anesthesiology - Obstetrics
Anesthesiology - Pediatric
Aplastic anaemia
Aplastic anaemia
Audiology
Ayurveda
Bariatrics
Bone & Joint Replacement
Breast & Endocrine Surgery
breast and ovarian cancer
Cardio Thoracic and Vascular Surgery
Cardiology
Cardiology - Advanced Heart Failure & Transplant
Cardiology - Interventional
Cardiology - Pediatric
Cardiothoracic surgeon
Cataract & Glaucoma
Cornea, Refractive and Cataract
Critical Care Medicine
Cytopathology
Dentistry
Dermatology
Diabetes, Endocrinology & Metabolic Disorders
Diabetic Foot and Wound Management
Diabetology
Dialysis
Dietitian/Nutritionist
Ear Nose & Throat (ENT)
Emergency Medicine
Endocrinology
Epidemiology
Family Medicine
Fetal Medicine
Foot & Ankle Orthopaedics
Gastroenterology
General & Hipatobilary Surgeon
General Medicine
General Physician
Genetics
Geriatrics
Gynaecology
Haematology
Head & Neck Oncology
Heart Transplant
Hematology Pathology-Anatomic & Clinical
Holistic Fertility Therapies
Homeopathy
Immunology
Infectious Disease
Infertility Clinic
Internal Medicine
IVF and Infertility
Kidney Transplantation
Laproscopic Surgeon
Leukaemia
Liver Transplant
Massage Therapist.
Medical Oncology
Medical Superintendent
Minimal Access Surgery
Minimal Access, Bariatric & GI Surgery
Multiple myeloma
Myelodysplastic syndrome
Neonatology
Nephrology
Nephrology & Renal Transplant , Kidney
Neurology
Neurology - Child
Neurosurgery
Nuclear Medicine
Nutrition
Obstetrics & Gynecology
Occupational Therapy
Oculoplasty
Oncology
Ophthalmic Plastic & Reconstruction Surgery
Ophthalmology (Eyes Specialist)
Orthopaedic & Joint replacement
Orthopaedics
Orthopedics - Adult Reconstructive
Orthopedics - Foot & Ankle
Osteopathy
Others
Otology
Paediatric & Cataract Services
Paediatric Cardiac Surgery
Paediatric Neurology
Paediatrics and Neonatology
Pain Medicine
Pain Medicine
Palliative Care
Pathology
Pathology - Forensic
Pathology-Anatomic & Clinical
Pediatric Urolog
Pediatrics
Pediatrics - Adolescent Medicine
Phaco
Phlebology
Physical Medicine & Rehabilitation
Physiotherapy
Plastic, Microvascular, Cosmetic & Craniofacial
Podiatry
Proctology
Psychiatry
Psychiatry - Addiction
Psychiatry - Child & Adolescent
Psychiatry - Forensic
Psychiatry - Geriatric
Psychology
Pulmonology
Radiation Oncology
Radiology
Radiology - Interventional
Radiology-Diagnostic
Rehabilitation Medicine
Retina
Retina & Cataract
Rheumatology
Rheumatology
Robotic Surgery
Sexology
Sleep Medicine
Speech Therapy
Spinal Cord Injury Medicine
Sports Medicine
Stem Cell Therapy
Surgery - Colon & Rectal
Surgery - Congenital Cardiac
Surgery - Cosmetic/Plastic
Surgery - Critical Care
Surgery - Eye
Surgery - General
Surgery - Neurological
Surgery - Orthopedic
Surgery - Pediatrics
Surgery - Plastic
Surgery - Thoracic
Surgery - Vascular
Toxicology
Transfusion Medicine
Transplant Hepatology
Unani
Urology
Urology - Pediatric
Urosurgery
Uveitis and Ocular Inflammation
Vascular And Endovascular Surgery
Venereology
Vitreo Retinal Surgery

Ask a Question

Member Query

got very strong headache . After taking strong medicine, headache got low. Reports are normal in ct scan. Now I only feel heavy head all the time from last 1 week.. it get strong sometimes mostly when continuously working on laptop or every time hits when wakes up from sleep.


Dr.   Arun Kaushik R
Hi, I understand your concern. It could be due to the eye strain. Do not use the system for a long time. Take short naps. See a ophthalmologist.

Consult Now
Posted:   2 weeks ago       1 Say Thanks
Member Query

Sir&#rl&#nlI want to ask,my father is taking levera(3- time),eptoin(3 time),lasilactone(b.d),Tryptomero.d) and deriphyllin(b.d) tablets with glycerol (3 time) in a day but he faces excess urination problem after taking these medicines.&#rl&#nlWhich medicine should we need to change or stopped.&#rl&#nl(He is a brain tumor patient)


Dr.   Arti Ajay Sharma
Hi lasilactone causes increase in urine frequency.Do not stop any medicine on your own,that can be really dangerous for your father since he is a patient of brain tumour. Give all medicines as prescribed. Take care!

Consult Now
Posted:   1 month ago       1 Say Thanks
Member Query

I have a bad pain in my head which is moreover on right front side of the head and it covers the right eye as well as bones around my eyes....if I touch bones around my eyes it hurts more....what can be the reason?


Dr.   Arun Kaushik R
Most common reason is eye strain due to myopia, or sinusitis. Can you please discuss in more detail regarding the problem.

Consult Now
Posted:   5 months ago       1 Say Thanks

Dr.   Arun Kaushik R
Most common reason is eye strain due to myopia, or sinusitis. Can you please discuss in more detail regarding the problem.

Consult Now
Posted:   5 months ago       1 Say Thanks
Member Query

Sir, my father have a suger and now his surge is normal in range of 140 to 145 can you suggest me any blood improvement tonic for his . Plsz send ans


Dr.   Arti Ajay Sharma
Diabetes can be controlled by diet and exercise.&#nlThere is no tonic with it.&#nlAvoid intake of sugary foods.&#nlExercise for 30-40 minutes daily.

Consult Now
Posted:   1 year ago       1 Say Thanks
Member Query

I am suffering from headache and I have also visited many hospitals but there is no relief. I also go through CECT and 3T MRI. MRI reveals "Area of T2W hyperintensity is seen in right parietal region with adjacent volume loss - s/o Gliosis. Is it dangerous for me. I am suffering from chronic headache.


Dr.   Anil Karapurkar
The condition is not curable but you can slow down the progression of the disease. My recommendation is that you should control risk factors and change lifestyle appropriately to slow down the process rather than using medications which can cause other complications. Dr. Anil Karapurkar, MS, Consultant Neurology, Fortis S. L. Raheja Hospital, Mahim, Mumbai

Consult Now
Posted:   2 years ago       4 Say Thanks
Member Query

At the age of 60 injected anti rabies vaccine but my wound was not bleeding now suffering from all the reactionsuccess. Tell me the medicine to relieve from all the reaction of this.


Dr.   Ashutosh Chaturvedi
Use of cortico-steroids for treating anti-rabies vaccine reactions carries a risk of inhibiting development of active immunity to rabies. Get emergency medical help if you have any signs of an allergic reaction like hives; difficult breathing and swelling of your face, lips, tongue, or throat and do not try self-medication with OTC drugs.

Consult Now
Posted:   2 years ago       5 Say Thanks
Member Query

What is NCV test? Is it painful?


Dr.   Omni.Care Doctor
NCV tests measure the speed at which your nerve can send electrical signals and assess their ability to conduct electricity well. These tests are commonly also performed to evaluate your symptoms of tingling, burning or weakness of the arms and legs. It helps to diagnose how well the spinal cord, the nerve roots, the nerves and the muscles are affected as well. The test diagnoses whether you have a nerve related problem, called a neuropathy, or a carpal tunnel syndrome or other nerve disorders. NCV is very helpful in diagnosing nerve disorders and can be slightly painful due to the electrical stimuli. This is not really dangerous because electric current is very low. However, if you have a pacemaker, you may want to inform your doctor first. Please consult an Omni.Care verified neurologist to find if this is the right test and if additional tests are required, and discuss exactly what the test entails and this test is needed for treatment of your specific condition.

Consult Now
Posted:   3 years ago       37 Say Thanks